# SDR FDEA201112175330

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: A53612120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE AT FR 1 RADOME BULKHEAD FWD FACE, INSULATION SUPPORT WEB NR2 HAS 7 AREAS OF CORROSION.  REMOVED LEVEL 1 CORROSION ON NR 2 WEB, 3 AREAS OUT OF LIMITS IAW SRM 53-10-00, PG 106, FABBED REPAIR ANGLES AND DOUBLER AND INSTALLED IAW SRM 51-71-30, PG 203, FIG 202 AND 51 71-40, PG 3, FIG 202.
